Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

ohiguyz

Member
  • Posts

    12
  • Joined

  • Last visited

Reputation

0 Neutral

Profile Information

  • Gender
    Female
  1. So...where to begin? I will start with my "one more reason that accutane is a giant pain in the ass" story. I finally got health insurance and it was made active on the first of this month. My derm appointment was actually on the last of October so I went and took my brand new insurance card and my prescription to the pharmacy that very next day and was told they had to order the accutane for me and it;d take 2 days. Knowing that I had a 7 day window from the date I saw my derm til I absolutely
  2. Just thought I would stop by and give a quick update. Theres not a whole lot to report on. I still have some cysts and I can feel another one forming but I do think the accutane has certainly cut down on the new formations by at LEAST 90% and most of the cysts I still have are reduced greatly in size. Again, the overall clarity of my skin is much better than it was....(3?) weeks ago. A really huge difference in oil production. Even before my skin turned into this mess I would have to blot a lot
  3. Thanks Dont be scared. If your skin is bothering you bad enough to even consider it then I wouldnt hesitate. The side effects arent exactly pretty but its not like it makes you walk around in agony 24/7 either.
  4. Well, it's now been 2 weeks. I am really feeling the side effects now. Chapped lips, super dry skin, joint aches, dry eyes, headaches, mood swings. lethargy. Again, it's not unbearable. I'm happy that they seemed to happen gradually for me instead of them all just hitting me like a ton of bricks. I am a self confessed picker (i know, i know...). I've gotten a lot better at it though and it's pretty obvious that it's not a good idea on accutane. It scabs up and feels terrible in texture. I now
  5. Well it's technically day 10 but its only 5am so I'm gonna say it's day 9. Current side effects: - dry lips are increasing steadily. Some peeling but no *cracking*. They don't hurt. - slight "waxy" look to skin that i didnt understand when reading other peoples experinces but makes a lot of sense now. Like your skin gets to a certain degree of dryness that creates a shine. - really odd sleeping patterns - headaches I am gonna go ahead and state that I KNOW my side effects are very much manage
  6. Well, today marks a week that i've been on this stuff. I woke up at 4:30am needing a drink of water. A spot that I had on the side of my chin was hurting and inflamed as well. I also noticed a few teeny tiny whiteheads had popped up on my chin. I put an ice pack on the enflamed bit on my chin off and on for about an hour. I;m not sure what good it did though. Honestly though, the teeny tiny whiteheads dont bother me at all. When youre covered in giant, crusty, enflamed cysts you tend not to swe
  7. Day 6 Waking up this morning I noticed that my lips were dry. I was actually sort of happy about this because it confirmed that it's working. They aren't too bad though but I attribute that to the fact that I have had chapstick on them almost every hour on the hour since I took my first pill 6 days ago. But they definitely are dry and peely- not painful at all though. My sinuses are a bit dryer than normal as well but definitely nothing I can see myself getting a bloody nose over quite yet. I
  8. Congrats on your progress. I have been doing the same things as you since my skin took a turn for the worst. I have fortunately been blessed with a nice head of hair so when I go out I tend to wear it down and let it hide any bad breakouts on my cheeks and temples. My dermatologist even pointed out that she noticed I do it- and that it works! It just sucks that we have to do things like that to begin with. It is horrible on the self esteem. Many people don't understand how bad it feels emotiona
  9. Day 5 Lips are a little drier but definitely not unbearable. Skin is a bit drier too and is peeling over my cysts. I consider that a good thing. I think my biggest side effect is the lethargy. I always seem to be tired anyway but I just can't seem to do much besides lay around and nap the past few days. I also had a bad headache last night and woke up with it this morning. I popped 3 aleve and it subsided quickly though. The bad breakout on the side of my mouth/chin seems to be going down in
  10. I will definitely try the cetaphil bar. I prefer bar soaps anyway because I think they lather better. I will also pick up that mousturizer. Thanks for the advice and congrats on your progress! I really hope things go as well for me. Anyway day 3 and I feel bad saying this but i'm somwhat disappointed that i'm not feeling any side effects at all. Not even dry lips. Its making me think that its not working at all and maybe my dose isnt high enough. It is only day 3 though so I shouldn't get
  11. So I am currently on day 2 of accutane (claravis). My dermatologist gave me a prescription for 60mg a day to start with but mentioned that she will be upping the dose to 80mg next month. Let me just say that if my skin wasnt as bad as it currently is- I would have given up on accutane over a month ago! This stuff is harder to get your hands on than anything I have ever heard of. It doesn't help that my doctors office is full of not-so-bright nurses etc who have managed to 1. forget to enter me
×